File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Homogeneous Polynomial Lyapunov Functions for Robust Local Synchronisation with Time-varying Uncertainties

TitleHomogeneous Polynomial Lyapunov Functions for Robust Local Synchronisation with Time-varying Uncertainties
Authors
Issue Date2014
PublisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTA
Citation
IET Control Theory and Applications, 2014, v. 8 n. 10, p. 855-862 How to Cite?
AbstractThis study studies robust local synchronisation in multi-agent systems with time-varying parametric uncertainties constrained in a polytope. In contrast to the existing methods with non-convex conditions via using quadratic Lyapunov function, a new criteria is proposed based on using homogeneous polynomial Lyapunov functions where the original system is suitably approximated by an uncertain polytopic system. Furthermore, the corresponding tractable conditions of linear matrix inequalities have been provided by exploiting the squares matrix representation. Then, the polytopic synchronisation margin problem is, for the first time, proposed and investigated via handling generalised eigenvalue problems. Lastly, numerical examples illustrate the usefulness of the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/199079
ISSN
2015 Impact Factor: 1.957
2015 SCImago Journal Rankings: 1.467

 

DC FieldValueLanguage
dc.contributor.authorHan, Den_US
dc.contributor.authorChesi, Gen_US
dc.contributor.authorLuk, CKen_US
dc.date.accessioned2014-07-22T01:02:45Z-
dc.date.available2014-07-22T01:02:45Z-
dc.date.issued2014en_US
dc.identifier.citationIET Control Theory and Applications, 2014, v. 8 n. 10, p. 855-862en_US
dc.identifier.issn1751-8644-
dc.identifier.urihttp://hdl.handle.net/10722/199079-
dc.description.abstractThis study studies robust local synchronisation in multi-agent systems with time-varying parametric uncertainties constrained in a polytope. In contrast to the existing methods with non-convex conditions via using quadratic Lyapunov function, a new criteria is proposed based on using homogeneous polynomial Lyapunov functions where the original system is suitably approximated by an uncertain polytopic system. Furthermore, the corresponding tractable conditions of linear matrix inequalities have been provided by exploiting the squares matrix representation. Then, the polytopic synchronisation margin problem is, for the first time, proposed and investigated via handling generalised eigenvalue problems. Lastly, numerical examples illustrate the usefulness of the proposed method.-
dc.languageengen_US
dc.publisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTA-
dc.relation.ispartofIET Control Theory and Applicationsen_US
dc.rightsThis paper is a postprint of a paper submitted to and accepted for publication in IET Control Theory and Applications and is subject to IET copyright . The copy of record is available at IET Digital Library URL-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleHomogeneous Polynomial Lyapunov Functions for Robust Local Synchronisation with Time-varying Uncertaintiesen_US
dc.typeArticleen_US
dc.identifier.emailChesi, G: chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturepostprint-
dc.identifier.doi10.1049/iet-cta.2013.0742-
dc.identifier.scopuseid_2-s2.0-84904361676-
dc.identifier.hkuros230388en_US
dc.identifier.volume8en_US
dc.identifier.issue10-
dc.identifier.spage855en_US
dc.identifier.epage862en_US
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats